American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Luis Bernal-González, Daniel Pellegrino and Juan B. Seoane-Sepúlveda. Linear subsets of nonlinear sets in topological vector spaces. Bull. Amer. Math. Soc. 51 (2014) 71-130.
Abstract, references, and article information   
View Article: PDF

[2] Romuald Dąbrowski. On Fourier coefficients of a continuous periodic function of bounded entropy norm. Bull. Amer. Math. Soc. 18 (1988) 49-51. MR 919659.
Abstract, references, and article information   
View Article: PDF

[3] B. Korenblum. A generalization of two classical convergence tests for Fourier series, and some new Banach spaces of functions. Bull. Amer. Math. Soc. 9 (1983) 215-218. MR 707960.
Abstract, references, and article information   
View Article: PDF

[4] Haskell P. Rosenthal. Some recent discoveries in the isomorphic theory of Banach spaces. Bull. Amer. Math. Soc. 84 (1978) 803-831. MR 499730.
Abstract, references, and article information   
View Article: PDF

[5] Dale E. Alspach. Quotients of $C\left[ {0,1} \right]$ with separable dual. Bull. Amer. Math. Soc. 83 (1977) 1057-1059. MR 0626370.
Abstract, references, and article information   
View Article: PDF

[6] R. R. Phelps. The Choquet representation in the complex case. Bull. Amer. Math. Soc. 83 (1977) 299-312. MR 0435818.
Abstract, references, and article information   
View Article: PDF

[7] J. R. Retherford. Applications of Banach ideals of operators. Bull. Amer. Math. Soc. 81 (1975) 978-1012. MR 0412834.
Abstract, references, and article information   
View Article: PDF

[8] Haskell P. Rosenthal. The Banach spaces $C\left( K \right)$ and $L^p \left( \mu \right)^1$. Bull. Amer. Math. Soc. 81 (1975) 763-781. MR 0380381.
Abstract, references, and article information   
View Article: PDF

[9] Murray Cantor. Groups of diffeomorphisms of $R^n$ and the flow of a perfect fluid. Bull. Amer. Math. Soc. 81 (1975) 205-208. MR 0356127.
Abstract, references, and article information   
View Article: PDF

[10] J. E. Jayne. The space of class $\alpha$ Baire functions. Bull. Amer. Math. Soc. 80 (1974) 1151-1156. MR 0362205.
Abstract, references, and article information   
View Article: PDF

[11] Ching Chou. Weakly almost periodic functions with zero mean. Bull. Amer. Math. Soc. 80 (1974) 297-299. MR 0348399.
Abstract, references, and article information   
View Article: PDF

[12] Ohoe Kim. A representation of a positive linear mapping. Bull. Amer. Math. Soc. 78 (1972) 568-569. MR 0301549.
Abstract, references, and article information   
View Article: PDF

[13] J. J. Schäffer. More distant than the antipodes. Bull. Amer. Math. Soc. 77 (1971) 606-609. MR 0283550.
Abstract, references, and article information   
View Article: PDF

[14] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1